# SDR HALA0600722

- Difficulty date: July 2, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIN SUPPORT CHANNEL CRACKED STA 1197 + 44, BETWEEN 11R - 12R.  REMOVED AND REPLACED BIN SUPPORT CHANNEL STA 1197+44 BETWEEN STR 11R - 12R PER SRM 51-40-02/801 PG 1 DETAIL 1, AND SRM 51-42-02-08-0 PG 1, PA 2 B (1).
